Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An algebraic periodicity theorem for spheres

Author: Joseph P. Brennan
Journal: Proc. Amer. Math. Soc. 90 (1984), 215-218
MSC: Primary 18F25; Secondary 14F15
MathSciNet review: 727236
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A periodicity theorem is given for spheres over a field of finite level generalizing results of Jouanolou. An extension of this result gives families of smooth affine varities with isomorphic $ K$-groups.

References [Enhancements On Off] (What's this?)

  • [1] M. F. Atiyah, 𝐾-theory, Lecture notes by D. W. Anderson, W. A. Benjamin, Inc., New York-Amsterdam, 1967. MR 0224083
  • [2] Robert M. Fossum, Vector bundles over spheres are algebraic, Invent. Math. 8 (1969), 222–225. MR 250298,
  • [3] Daniel Grayson, Higher algebraic 𝐾-theory. II (after Daniel Quillen), Algebraic 𝐾-theory (Proc. Conf., Northwestern Univ., Evanston, Ill., 1976), Springer, Berlin, 1976, pp. 217–240. Lecture Notes in Math., Vol. 551. MR 0574096
  • [4] Jean-Pierre Jouanolou, Comparaison des 𝐾-théories algébrique et topologique de quelques variétés algébriques, C. R. Acad. Sci. Paris Sér. A-B 272 (1971), A1373–A1375 (French). MR 292848
  • [5] J. P. Jouanolou, Quelques calculs en 𝐾-théorie des schémas, Algebraic K-theory, I: Higher K-theories (Proc. Conf. Seattle Res. Center, Battelle Memorial Inst., 1972) Springer, Berlin, 1973, pp. 317–335. Lecture Notes in Math., Vol. 341 (French). MR 0417181
  • [6] Kazuya Kato, A generalization of local class field theory by using 𝐾-groups. II, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 27 (1980), no. 3, 603–683. MR 603953
  • [7] T. Y. Lam, The algebraic theory of quadratic forms, W. A. Benjamin, Inc., Reading, Mass., 1973. Mathematics Lecture Note Series. MR 0396410
  • [8] Albrecht Pfister, Zur Darstellung von -1 als Summe von Quadraten in einem Körper, J. London Math. Soc. 40 (1965), 159–165 (German). MR 175893,
  • [9] Daniel Quillen, Higher 𝐾-theory for categories with exact sequences, New developments in topology (Proc. Sympos. Algebraic Topology, Oxford, 1972), Cambridge Univ. Press, London, 1974, pp. 95–103. London Math. Soc. Lecture Note Ser., No. 11. MR 0335604
  • [10] Daniel Quillen, Higher algebraic 𝐾-theory. I, Algebraic 𝐾-theory, I: Higher 𝐾-theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972) Springer, Berlin, 1973, pp. 85–147. Lecture Notes in Math., Vol. 341. MR 0338129
  • [11] A. A. Suslin, Mennicke symbols and their applications in the 𝐾-theory of fields, Algebraic 𝐾-theory, Part I (Oberwolfach, 1980) Lecture Notes in Math., vol. 966, Springer, Berlin-New York, 1982, pp. 334–356. MR 689382

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18F25, 14F15

Retrieve articles in all journals with MSC: 18F25, 14F15

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society